Education Qualification

Ph.D. in Mathematics

Cleared UGC-NET, CSIR-NET, GATE, GSET, NBHM

Research Interests

Banach Algebra, Harmonic Analysis, Functional Analysis, Topology

“A Unifying Multiplication on Cartesian Product of Banach Algebras”, The Mathematics Student, ISSN: 0025-5742, Vol. 87, Nos. 1-2, Issue: January-June 2018, pp-145-152.

“Spectral Properties and Stability of Perturbed Cartesian Product”, Proc. Indian Acad. Sci. (Math. Sci.), ISSN: 0253-4142, Vol. 127, Issue: September 2017, pp-673-687, DOI 10.1007/s12044-017-0354-3.

“Spectral Properties of The Lau Product A ×Θ B of Banach Algebras”, Annals of Functional Analysis, ISSN: 2008-8752, Vol. 9, Issue: May 2018, pp-246-257, DOI: 10.1215/20088752-2017-0048.

“Basic Algebra on The Perturbed Product of Linear Associative Algebras”, Mathematics Today, ISSN: 0976-3228, Vol.30, Issue: June & December 2014, pp-40-45.

“Approximate Regularity and Its Avatars in Lau Product of Commutative Banach Algebras”, Mathematics Today, ISSN: 0976-3228, Vol. 33, Issue: June & December 2017, pp-52-57.